# SDR SIMA200324611

- Difficulty date: August 21, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N716AE
- Make and model: Emb EMB-135LR
- Aircraft serial: 145264
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14525381003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - FOUND DURING AN IMBV INSPECTION, THE CENTER OMEGA BEAM BETWEEN FRAMES 24 AND 25 WAS FOUND CORRODED BELOW SRM LIMITS. BLENDED THE CORRODED AREA AND PERFORMED NDT INSPECTION.  FABRICATED A REPAIR DOUBLER.  REPAIR DONE IAW EMB REPAIR STATEMENT IC2003-145/2779.  (M)
